How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64363
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Im 42 years old, my name is XXXXX XXXXX portuguese. Im on Citalopram

Resolved Question:

Im 42 years old, my name is XXXXX XXXXX portuguese. Im on Citalopram since December. My husband is working abroad and we have meet again last month. My husband told me that he noticed that my vagina seems larger than usually. Im worried, because I didnt done nothing unusually for that. Could be because of Citalopram? Thanks a lot. Regards. Ana
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
This is because of your husbands impression.
If you have not noticed any problem, there is none.

No, this is not a side effect of citalopram.

In addition, the feel of a vagina to a man will vary as a women's muscle tension and contraction varies, which it does, depending on many normal factors.

In theory, if the citalopram is treating anxiety, and you have less muscle tension overall, this might have some effect, but I don't think so.

I do not think you have a specific concern her other than the worry itself.

You doctor can easily confirm this impression.

Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.


DrRussMD and 4 other Medical Specialists are ready to help you

Related Medical Questions